MAUDE Adverse Event Report: MEDIVATORS INC. RAPICIDE PA HIGH-LEVEL DISINFECTANT

MEDIVATORS INC. RAPICIDE PA HIGH-LEVEL DISINFECTANT
Model Number ML02-0117
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Codes Vomiting (2144); Eye Irritation (4803)
Date of Event 09/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Through follow-up with user facility personnel, it was disclosed that the user facility had received the incorrect product.The product received was ml02-0117 instead of ml02-0059.Upon receiving the incorrect product, the user facility contacted steris customer service.Steris advised user facility personnel to dispose of the product and that the correct product would be shipped.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that while employees were disposing of rapicide pa high-level disinfectant they began to vomit and experienced shortness of breath, eye, and skin irritation.The employees washed their arms with water and were sent to the emergency room.The subject employees were discharged from the emergency room the same day.
 
Additional Manufacturer Narrative
Udi related data quality updates only - alignment with gudid information.

Brand Name
RAPICIDE PA HIGH-LEVEL DISINFECTANT
Common Device Name
DISINFECTANT
Manufacturer (Section D)
MEDIVATORS INC.
14605 28th avenue n
minneapolis MN 55447
Manufacturer (Section G)
MEDIVATORS INC
14605 28th avenue n
minneapolis MN 55447
Manufacturer Contact
daniel davy
14605 28th ave north
minneapolis, MN 55447
4403927453
MDR Report Key17915956
Report Number2150060-2023-00043
Device Sequence Number6636634
Product Code FEB
UDI-Device Identifier00677964063619
UDI-Public(01)00677964063619(11)230630(17)241217(10)589639
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K082988
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/17/2024
Device Model NumberML02-0117
Device Catalogue NumberML020117
Device Lot Number(10)589639
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date10/02/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/30/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown